Please use this identifier to cite or link to this item:
Title: Bayesian methods in meta-analysis and evidence synthesis
Authors: Sutton, AJ
Abrams, KR
First Published: 2001
Citation: STATISTICAL METHODS IN MEDICAL RESEARCH, 2001, 10 (4), pp. 277-303
DOI Link: 10.1191/096228001678227794
ISSN: 0962-2802
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Health Sciences

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.